Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Less weight, taking endura mass, Any side effects. Suggestions?

sir I am 32 years married man I feel my self under weight and my friends told me to take edura mass daily to gain weight . I have purchased it and started since two days back, now please suggest is it harmful to take endure mass. the company claims that it does not have any side effects please tell me should I continue or throw it in dustbin.
Asked On : Fri, 11 Oct 2013
Answers:  1 Views:  32
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Pathologist and Microbiologist 's  Response
Hi!
welcome to HCM!
Endura mass is a balanced formulation of soy proteins, carbohydrates, fats, minerals and vitamins, there is no side effect except that it doesnt work for increasing weight of some people who have some other reason of low weight.

It provides up to 3480 extra calories per day other than the calories gained by regular diet. However for good physique, regular exercise is suggested.
hope this will help.take care!
Answered: Fri, 11 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor